Volume 2, Number 2
Previous Issue Next Issue

Huiyuan Li, Jiachang Sun & Yuan Xu

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 119-152.

Preview Full PDF 228 2897 Abstract

Serena Morigi & Fiorella Sgallari

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 153-179.

Preview Full PDF 227 2804 Abstract

Xuejun Xu & Wenbin Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 180-201.

Preview Full PDF 243 2747 Abstract

K. Zhang, S. Wang, X. Q. Yang & K. L. Teo

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 202-223.

Preview Full PDF 233 2780 Abstract

Liu Yang, Yanping Chen & Xiaojiao Tong

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 224-236.

Preview Full PDF 220 2780 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard